Advertisement

Communications in Mathematical Physics

, Volume 242, Issue 1–2, pp 331–360 | Cite as

Jack Polynomials in Superspace

  • Patrick DesrosiersEmail author
  • Luc Lapointe
  • Pierre Mathieu
Article

Abstract

This work initiates the study of orthogonal symmetric polynomials in superspace. Here we present two approaches leading to a family of orthogonal polynomials in superspace that generalize the Jack polynomials. The first approach relies on previous work by the authors in which eigenfunctions of the supersymmetric extension of the trigonometric Calogero-Moser-Sutherland Hamiltonian were constructed. Orthogonal eigenfunctions are now obtained by diagonalizing the first nontrivial element of a bosonic tower of commuting conserved charges not containing this Hamiltonian. Quite remarkably, the expansion coefficients of these orthogonal eigenfunctions in the supermonomial basis are stable with respect to the number of variables. The second and more direct approach amounts to symmetrize products of non-symmetric Jack polynomials with monomials in the fermionic variables. This time, the orthogonality is inherited from the orthogonality of the non-symmetric Jack polynomials, and the value of the norm is given explicitly.

Keywords

Expansion Coefficient Orthogonal Polynomial Direct Approach Symmetric Polynomial Supersymmetric Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lapointe, L., Vinet, L.: Exact operator solution of the Calogero-Sutherland model. Commun. Math. Phys. 178, 425 (1996); q-alg/9509003MathSciNetzbMATHGoogle Scholar
  2. 2.
    Stanley, R.P.: Some combinatorial properties of Jack symmetric functions. Adv. Math. 77, 76 (1988)zbMATHGoogle Scholar
  3. 3.
    Macdonald, I.G.: Symmetric functions and Hall polynomials. 2nd ed., Oxford: The Clarendon Press Oxford University Press, 1995Google Scholar
  4. 4.
    Desrosiers, P., Lapointe, L., Mathieu, P.: Supersymmetric Calogero-Moser-Sutherland models and Jack superpolynomials. Nucl. Phys B606, 547 (2001); hep-th/0103178Google Scholar
  5. 5.
    Desrosiers, P., Lapointe, L., Mathieu, P.: Jack superpolynomials, superpartition ordering and determinantal formulas. Commun. Math. Phys. 233, 383 (2003); hep-th/0105107zbMATHGoogle Scholar
  6. 6.
    Opdam, E.: Harmonic analysis for certain representations of graded hecke algebras. Acta Math. 175, 75 (1995)zbMATHGoogle Scholar
  7. 7.
    Knop, F., Sahi, S.: A recursion and a combinatorial formula for the Jack polynomials. Invent. Math. 128, 9 (1997)CrossRefzbMATHGoogle Scholar
  8. 8.
    Baker, T.H., Dunkl, C.F., Forrester, P.J.: Polynomial eigenfunctions of the Calogero-Sutherland model with exchange terms. In: Calogero-Moser-Sutherland Models, J. F. van Diejen and L. Vinet, (eds.), Berlin-Heidelberg-New York: Springer, 2000, p. 37Google Scholar
  9. 9.
    Baker, T.H., Forrester, P.J.: The Calogero-Sutherland model and polynomial with prescribed symmetry. Nucl. Phys. B492, 682 (1997)Google Scholar
  10. 10.
    Cherednik, I.: A unification of Knizhnik-Zamolodchikov equation and Dunkl operators via affine Hecke algebras. Inven. Math. 106, 411 (1191)zbMATHGoogle Scholar
  11. 11.
    van Diejen, J.-F., Lapointe, L., Morse, J.: Determinantal construction of orthogonal polynomials associated with root systems. submittedGoogle Scholar
  12. 12.
    Lapointe, L., Lascoux, A., Morse, J.: Determinantal formula and recursion for Jack polynomials. Electro. J. Comb. 7, 467 (2000)Google Scholar
  13. 13.
    Lasalle, M.: Polynômes de Hermites gènèralisès. C.R. Acad. Sci. Paris, t. 313, sèries I (1991), 579; Sogo, K.: A simple derivation of multivariable Hermite and Legendre polynomials. J. Phys. Soc. Jap. 65, 3097 (1996)Google Scholar
  14. 14.
    Desrosiers, P., Lapointe, L., Mathieu, P.: Generalized Hermite polynomials in superspace as eigenfunctions of the supersymmetric rational CMS model, to appear in Nucl. Phys. B; hep-th/0305038; Explicit formulas for the generalized Hermite polynomials in superspace, hep-th/0309067Google Scholar
  15. 15.
    Buchstaber, V.M., Felder, G., Veselov, A.V.: Elliptic Dunkl operators, root systems, and functional equations. Duke Math. J. 76, 885 (1994)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Ruijsenaars, S.N., Schneider, H.: A new class of integrable systems and its relation to solitons. Ann. Phys. 170, 370 (1986); Ruijsenaars, S.N.: Complete integrability of relativistic Calogero-Moser systems and elliptic function identities. Commun. Math. Phys. 110, 191 (1987)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Patrick Desrosiers
    • 1
    Email author
  • Luc Lapointe
    • 2
  • Pierre Mathieu
    • 1
  1. 1.Département de Physique, de Génie Physique et d’OptiqueUniversité LavalQuébecCanada
  2. 2.Instituto de Matemática y FísicaUniversidad de TalcaTalcaChile

Personalised recommendations